FFUUUCKKK I just finished a tren test mast cycle and while on I had keto shampoo and when I noticed hair falling out id use it and it would stop through out the cycle but I apparently didn't have enough and ran out before my cycle was over and my hair started falling out again... I went to the doc and got another bottle but its been a couple weeks and ive been using it essentially every day and it hasn't stop... might even be worse ...im freaking out I REALLY want to stop this if if can anyone had any experiences like this that might have some advice? Thanks #longhairdocare
Polycystic ovary syndrome ( PCOS ) is another imbalance in male and female sex hormones. An excess of androgens can lead to ovarian cysts, weight gain, a higher risk of diabetes, changes in your menstrual period, infertility , as well as hair thinning. Because male hormones are overrepresented in PCOS, women may also experience more hair on the face and body.
What to do: Treating PCOS can correct the hormone imbalance and help reverse some of these changes. Treatments include diet, exercise, and potentially birth control pills, as well as specific treatment to address infertility or diabetes risk.
Effects of steroid withdrawal are known to emulate and kick start many other medical complications as well. Weakness, loss of appetite, fatigue, nausea, weight loss, vomiting, diarrhea (further resulting in liquid and electrolyte complications), as well as abdominal pain are some of the most common effects that steroid withdrawal is often associated with. Constant decrease in blood pressure which simultaneously causes a person to faint or causes fits and dizziness are other complications the steroid use can cause.
Blood sugar levels are known to have dropped in many people who consume steroids. In women, menstrual changes have been reported widely. Muscle and joint pains, fever, changes in mentality, as well as elevation in calcium levels have been reported in some cases. Gastrointestinal contractions decrease dramatically which may ultimately lead to the swelling of the intestine .